# SDR USAASB96043

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: 10604791
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 311 - PHL - DURING TAKEOFF ROLL, LEFT WING BODY OVERHEAT LIGHT CAME ON.  FLIGHT RETURNED TO FIELD.  REPLACED CONNECTOR D886.  OPS CHECKS SATISFACTORY.  (M)
